Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Suffering from itchy throat, burning feeling in throat, noticed blood in saliva. Suggestion?

I got this really bad itchy throat yesterday and it s been making my ears and mouth feel really itchy too and it s a burning feeling i have in my throat and now i noticed that my saliva has blood in it we re going to urgent care tonight but i just want to make sure it s not something we need to get looked at sooner than tonight
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response

Thanks for writing to H.C.M. for your query.

I have gone through your query regarding your feeling of burning in throat itching in throat and ears. Considering your symptoms in all aspects it appears to be most likely you are suffering from allergic pharyngitis with GERD (Gastro esophageal reflux disease).

This can manage as under-

(a) Avoid spicy food.

(b) Take liquid and semisolid and cold edible items.

(c) Take antiallergic - Cetrizine (10 mg) stat.

(d) Take antacids like Rabiprazole.

I hope this will help you.

Answered: Fri, 29 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor